MAXICOLD PILLS - 10 tabs
Security policy (edit with Customer reassurance module)
Delivery policy (edit with Customer reassurance module)
Return policy (edit with Customer reassurance module)
In the blister of 10 tablets. In packing 1 blister.
Mechanism of action
The combination drug, has antipyretic and analgesic effect, is intended to relieve the symptoms of "cold" and flu. The action of the drug due to the properties of its constituent components.
Paracetamol - non-narcotic analgesic, has antipyretic and analgesic effect due to the blockade of cyclooxygenase in the central nervous system and the impact on the centers of pain and thermoregulation. Reduces headache and muscle pain, fever.
Phenylephrine - alpha1-adrenostimulyator, little effect on the beta-adrenergic receptors of the heart; is not catecholamine. Causes narrowing of arterioles, thereby reducing edema and hyperemia of the nasal mucosa, facilitates breathing through the nose.
Vitamin C - increases the body's resistance to infections, replenishes the increased need for vitamin C for colds and flu.
Paracetamol: well absorbed in the intestine, TCmax - 0.5-2 h; connection with plasma proteins - 15%. Metabolized in the liver to form both active and inactive metabolites. T1/2 - 1-4 hours. Mostly excreted by the kidneys as metabolites - glucuronides and sulfates, 3% - unchanged.
Phenylephrine: after oral administration, phenylephrine is poorly absorbed from the gastrointestinal tract. Metabolized with the participation of monoamine oxidase (MAO) in the intestinal wall and the "first pass" through the liver. The bioavailability of phenylephrine is low.
Vitamin C: absorbed in the digestive tract (mainly in the jejunum). TCmax after ingestion - 4 hours. Easily penetrates into leukocytes, platelets, and then into all tissues; the greatest concentration is reached in the glandular organs, leukocytes, liver and lens of the eye; penetrates through the placenta. Metabolized predominantly in the liver to deoxyascorbic and then to oxaloacetic acid and ascorbate 2-sulfate. Excreted by the kidneys, through the intestines, with sweat, breast milk in unchanged form and in the form of metabolites.
Symptomatic treatment of infectious and inflammatory diseases (including influenza and other acute respiratory viral infections (ARVI)), accompanied by fever, chills, nasal congestion, headache, pain in bones and muscles, in the throat and sinuses.
- Hypersensitivity to any component of the drug.
- Severe renal / hepatic failure.
- Hyperthyroidism (including thyrotoxicosis).
- Heart diseases (marked stenosis of the aortic orifice, acute myocardial infarction, tachyarrhythmias).
- Arterial hypertension.
- Simultaneous administration of tricyclic antidepressants, beta-blockers, monoamine oxidase inhibitors, incl. within 14 days after cancellation.
- Simultaneous use of other paracetamol-containing agents and agents to relieve cold symptoms, flu, and nasal congestion.
- Prostate hyperplasia.
- Closed angle glaucoma.
- Children age (up to 9 years, as well as children weighing less than 30 kg).
- With a deficiency of glucose-6-phosphate dehydrogenase.
- With benign hyperbilirubinemia.
- Elderly age.
Use during pregnancy and lactation
With care during pregnancy and lactation.
Before taking the drug, it is necessary to consult a doctor in case of concomitant use of Metoclopramide, Domperidone, colestyramine (due to the fact that metoclopramide and domperidone increase, and colestyramine reduces the rate of absorption of paracetamol), anticoagulants (because the concomitant use of Paracetamol in high doses increases the effect of anticoagulant medicines).
The drug intake distorts the results of laboratory tests assessing the concentration of glucose and uric acid in plasma.
When using the drug for more than 5-7 days, monitor peripheral blood levels and the functional state of the liver.
The use of the drug during pregnancy is possible only on prescription.
In order to avoid toxic damage to the liver, the drug should not be combined with the intake of alcoholic beverages, as well as be taken by persons with chronic alcoholism.
Influence on ability to drive motor transport and control mechanisms
The drug does not adversely affect the performance of potentially hazardous activities that require special attention and quick reactions.
1 pill contains:
- Paracetamol 500 mg.
- Phenylephrine hydrochloride 10 mg.
- Ascorbic acid 30 mg.
Croscarmellose sodium 28 mg, Calcium hydrogen phosphate 97.92 mg, ethyl cellulose 0.2 mg, hyprolosis (hydroxypropylcellulose (Klucel EF)) 19.7 mg, Magnesium stearate 7 mg, talc 7 mg, sun dye sunset yellow (E 110) 0, 18 mg to get a 700 mg core.
Hypromellose (hydroxypropylmethylcellulose) 13.2 mg, hyperrolose (hydroxypropylcellulose (Klutsel EF)) 7.701 mg, talc 6.3 mg, titanium dioxide 2.75 mg, dye sunset sunflower yellow (E 110) 0.049 mg to obtain a coated tablet, weighing 730 mg.
Dosage and Administration
The drug should be taken orally, before a meal or after 1 -2 hours after a meal, drinking plenty of liquid.
- Adults and children over 12 years old (body weight over 40 kg): 1-2 pills every 4-6 hours. Reception frequency no more than 4 times a day with an interval of at least 4 hours.
- Children aged 9 to 12 years (body weight more than 30 kg): 1 pill every 4-6 hours. Reception frequency no more than 4 times a day with an interval of at least 4 hours.
The drug is not recommended to use for more than 5 days as an anesthetic and 3 days as an antipyretic without consulting a doctor. If symptoms persist, consult a doctor.
Do not exceed the specified dose.
Allergic reactions (skin rash, skin flushing, urticaria, angioedema) may occur.
Paracetamol: blood disorders (anemia, thrombocytopenia, methemoglobinemia).
Phenylephrine: headache, nausea, or vomiting; angina pectoris, bradycardia, dyspnea, increase or decrease in blood pressure, heartbeat, tachycardia, ventricular arrhythmia (especially when used in high doses), irritability, motor restlessness, allergic reactions.
Vitamin C: may cause irritation of the gastrointestinal tract mucosa, with prolonged use of large doses - nausea, vomiting, diarrhea, hyperacid gastritis, ulceration of the gastrointestinal mucosa; decrease in capillary permeability (possibly deterioration of tissue trophism, increased blood pressure, hypercoagulation, microangiopathy development).It is also possible the occurrence of thrombocytosis, hyperprothrombinemia, erythropenia, neutrophilic leukocytosis, hypokalemia, glycosuria, inhibition of the function of the insular apparatus of the pancreas.
With prolonged use in doses significantly higher than recommended, increases the likelihood of impaired renal function (moderate pollakiuria, hyperoxaluria, nephrolithiasis, damage to the glomerular apparatus of the kidneys), increased central nervous system excitability, headache, insomnia.
In case of adverse reactions, consult a doctor.
The drug enhances the effects of monoamine oxidase inhibitors, sedatives, ethanol.
The risk of the development of hepatotoxic action of paracetamol increases with simultaneous administration of ethanol, hepatotoxic drugs, inducers of microsomal oxidation enzymes in the liver (phenytoin, barbiturates, rifampicin, phenylbutazone, tricyclic antidepressants, etc.).
The concomitant use of paracetamol in high doses increases the effect of anticoagulant drugs (reduced synthesis of procoagulant factors in the liver). Paracetamol reduces the effectiveness of uricosuric drugs.
Prolonged use of barbiturates reduces the effectiveness of paracetamol. Metoclopramide and domperidone increase, and Kolestiramin reduces the rate of absorption of paracetamol. Inhibitors of microsomal oxidation enzymes (including cimetidine) reduce the risk of hepatotoxic action of paracetamol.
The simultaneous intake of ethanol and paracetamol contributes to the development of acute pancreatitis. Long-term combined use of paracetamol and nonsteroidal anti-inflammatory drugs increases the risk of "analgesic" nephropathy and renal papillary necrosis, the onset of end-stage renal failure. The simultaneous long-term administration of paracetamol in high doses and salicylates increases the risk of developing kidney or bladder cancer. Diflunisal increases the plasma concentration of paracetamol by 50% - the risk of developing hepatotoxicity. Myelotoxic drugs increase the hematotoxicity of paracetamol.
Phenylephrine reduces the hypotensive effect of diuretics and antihypertensive drugs (includingmethyldopa, mecamylamine, guanadrela, guanetidina), reduces the antianginal effect of nitrates.
Phenothiazines, alpha-blockers (phentolamine), Furosemide and other diuretics reduce the hypertensive effect of pheniramine. Mono-oxidase inhibitors (including furazolidone, procarbazine, selegiline), oxytocin, ergot alkaloids, tricyclic antidepressants, methylphenidate, adrenostimulyatorov vasoconstrictor effect and enhance arrhythmogenic phenylephrine, against reserpine possible hypertension. Ergometrine, ergotamine, methylergometrine, oxytocin, doxapram increase the severity of the vasoconstrictor effect of pheniramine.
Inhalation anesthetics (including chloroform, enflurane, halothane, isoflurane, methoxyflurane) increase the risk of severe atrial and ventricular arrhythmias. Thyroid hormones increase (mutually) the effect of phenylephrine and the associated risk of coronary insufficiency (especially with coronary atherosclerosis).
Ascorbic acid increases the concentration in the blood of benzylpenicillin and tetracyclines, reduces the effectiveness of Heparin and indirect anticoagulants, increases the overall clearance of ethanol, which in turn reduces the concentration of Ascorbic acid in the body, reduces the therapeutic effect of antipsychotic drugs (neuroleptics), which derive phenothiazine, calculins, and calculins, and cannitans, and cannibals, and, in particular, reduces the therapeutic activity of antipsychotic drugs (neuroleptics) in the body, and reduces the therapeutic effect of antipsychotic drugs (neuroleptics); tricyclic antidepressants.
With simultaneous use with Acetylsalicylic acid increases the excretion of urine ascorbic acid and decreases the excretion of acetylsalicylic acid. Acetylsalicylic acid, oral contraceptives, fresh juices and alkaline drinks reduce the absorption and absorption of ascorbic acid.
Ascorbic acid improves intestinal absorption of iron preparations; increases the risk of crystalluria in the treatment of short-acting salicylates and sulfonamides, slows the kidneys excretion of acids, increases the excretion of drugs having an alkaline reaction (including alkaloids), reduces the concentration in the blood of oral contraceptives, reduces the chronotropic effect of isoprenaline. With long-term use or use in high doses can interfere with the interaction of disulfiram and ethanol, in high doses increases the excretion of meksiletin kidneys.
Drugs quinoline series, calcium chloride, salicylates, glucocorticoids with long-term use deplete reserves of ascorbic acid.Barbiturates and primidone increase the excretion of ascorbic acid in the urine.
In case of overdose, seek medical attention immediately, even if you feel well, as there is a risk of delayed signs of serious liver damage.
Overdose symptoms are usually caused by exposure to high doses of paracetamol.
Symptoms: during the first 24 hours after administration - pallor of the skin, nausea, vomiting, anorexia, abdominal pain; violation of glucose metabolism, metabolic acidosis. Symptoms of abnormal liver function may appear 12-48 hours after an overdose. In severe overdose - liver failure with progressive encephalopathy, coma, death; acute renal failure with tubular necrosis (including in the absence of severe damage to the liver); arrhythmia, pancreatitis. Hepatotoxic effect in adults appears when taking 10 g or more.
Treatment: the introduction of SH-grypp donators and precursors of glutathione-methionine synthesis within 8-9 hours after overdose and acetylcysteine - within 8 hours. The need for additional therapeutic measures (further introduction of methionine, intravenous acetylcysteine) is determined depending on the concentration of paracetamol in the blood, as well as from the time elapsed after its reception.
In a dry place at a temperature not higher than 25 ° C. Keep out of the reach of children